# SDR S642002F00000

- Difficulty date: October 18, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N407HS
- Make and model: Bell 407
- Aircraft serial: 53256
- Engine: Allsn 250C47B
- System (JASC): 2550 · Cargo Compartments
- Part: Bracket
- Condition: Cracked
- Location: Cargo Hook
- Part time: 520 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION THE MECHANIC PULLED DOWN ON THE CARGO HOOK AND THE LT HAND HARD POINT BRACKET FAILED.  LEAVING THE CARGO HOOK BEAM SUPPORTED ONLY BY THE RIGHT BRACKET.  SHOULD THIS BRACKET FAIL, DURING SLING WORK THE RT BRACKET WOULD NOT BE ABLE TO SUPPORT THE LOAD.  THIS CONDITION IS A HAZARD TO THE PILOT AS WELL AS ANYONE ON THE GROUND.
